# SDR 2004UALA00729

- Difficulty date: January 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. CAUSE NOT FOUND.  BOTTLE TOPPED OFF AND CHECKED FOR LEAKS. OSV, WINSLOW, HAS ADDED ULTRASONIC LEAK DETECTION TO BOTTLE INSPECTION PROCESS. THERE WAS NO FAULT FOUND.
